# SDR DALA2024121211672

- Difficulty date: December 10, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N853DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31964
- Aircraft time: 28,244 hours, 10,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0704948) AFT CARGO DOOR SURROUND LOWER FWD SHIELD LOWER ATTACHED ANGLE CORRODED. REMOVED, REPLACED AND INSTALLED NEW LOWER FWD SHIELD LOWER ATTACHED ANGLE ON AFT CARGO DOOR AT STA 767 TO STA 787 RBL 21 WL 159. IAW B737-900 SRM 51-40-02-0G & BOEING DWG 146A8123.
